Update to Earlier Post

04/25/2015

by Judi Lieberman

Sorry for the lack of activity here. It’s been a bad couple of weeks. Cymbalta “demon drug” detox continues, along with severe nausea, vomiting, pain, weakness, twitching, tics, involuntary shaking, uncontrollable crying, etc. Severely depressed and starting to wonder if there is an end in sight. My thoughts are dark. I’m doing everything possible to fight through this, but losing hope fast. If there is a light at the end of thiws tunnel, I’m not sure it’s where I want to wind up! Please read, study, ask about any meds you are given. Not just about side effects, but about withdrawal. As always, any donation would be greatly appreciated as my circumstances haven’t changed. Better days ahead?!
Update to anyone starting or thinking about starting Cymbalta. I know that this drug has worked wonders for many people and I in no way mean to downplay that. In my situation, I suffered side effects so bad that I had to discontinue asap. I had not been informed by my doctor or the drug insert packet about “Cymbalta discontinuation syndrome.” It is real and almost put me in the hospital. If this drug has or is working for you, congratulations. I’m jealous. Just heed the warnings and do your research if you need to go off of it or any similar drugs. Better days ahead.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s